$H$^{$p$}spaces of several variables

C. Fefferman University of Chicago, USA E. M. Stein University of Chicago, USA

TBD mathscidoc:1701.331428

Acta Mathematica, 129, (1), 137-193, 1971.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:25 uploaded by actaadmin ] [ 295 downloads ] [ 0 comments ]
@inproceedings{c.1971$h$^{$p$}spaces,
  title={$H$^{$p$}spaces of several variables},
  author={C. Fefferman, and E. M. Stein},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203225829531137},
  booktitle={Acta Mathematica},
  volume={129},
  number={1},
  pages={137-193},
  year={1971},
}
C. Fefferman, and E. M. Stein. $H$^{$p$}spaces of several variables. 1971. Vol. 129. In Acta Mathematica. pp.137-193. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203225829531137.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved